Critical points of solutions to the obstacle problem in the plane
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, pp. 157-173.
@article{ASNSP_1994_4_21_2_157_0,
     author = {Sakaguchi, Shigeru},
     title = {Critical points of solutions to the obstacle problem in the plane},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {157--173},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1994},
     mrnumber = {1288362},
     zbl = {0823.35068},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_2_157_0/}
}
TY  - JOUR
AU  - Sakaguchi, Shigeru
TI  - Critical points of solutions to the obstacle problem in the plane
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1994
SP  - 157
EP  - 173
VL  - 21
IS  - 2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1994_4_21_2_157_0/
LA  - en
ID  - ASNSP_1994_4_21_2_157_0
ER  - 
%0 Journal Article
%A Sakaguchi, Shigeru
%T Critical points of solutions to the obstacle problem in the plane
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1994
%P 157-173
%V 21
%N 2
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1994_4_21_2_157_0/
%G en
%F ASNSP_1994_4_21_2_157_0
Sakaguchi, Shigeru. Critical points of solutions to the obstacle problem in the plane. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 21 (1994) no. 2, pp. 157-173. http://www.numdam.org/item/ASNSP_1994_4_21_2_157_0/

[1] G. Alessandrini, Critical points of solutions of elliptic equations in two variables. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 14 (1987), 229-256. | Numdam | Zbl

[2] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1983. | Zbl

[3] P. Hartman - A. Wintner, On the local behaviour of solutions of non-parabolic partial differential equations. Amer. J. Math. 75 (1953), 449-476. | Zbl

[4] B. Kawohl, Starshapedness of level sets for the obstacle problem and for the capacitory potential problem. Proc. Amer. Math. Soc. 89 (1983), 637-640. | Zbl

[5] D. Kinderlehrer - G. Stampacchia, An Introduction to Variational Inequalities and Their Applications. Academic Press, New York, London, Toronto, Sydney, San Francisco, 1980. | Zbl

[6] R. Schneider, A note on branch points of minimal surfaces. Proc. Amer. Math. Soc. 17 (1966), 1254-1257. | MR | Zbl